OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Physics of crystal lattices and plasma; analytical and numerical simulations of the Gilson–Pickering equation
Mostafa M. A. Khater
Results in Physics (2023) Vol. 44, pp. 106193-106193
Open Access | Times Cited: 96

Showing 1-25 of 96 citing articles:

A hybrid analytical and numerical analysis of ultra-short pulse phase shifts
Mostafa M. A. Khater
Chaos Solitons & Fractals (2023) Vol. 169, pp. 113232-113232
Closed Access | Times Cited: 94

Computational and numerical wave solutions of the Caudrey–Dodd–Gibbon equation
Mostafa M. A. Khater
Heliyon (2023) Vol. 9, Iss. 2, pp. e13511-e13511
Open Access | Times Cited: 68

Characterizing shallow water waves in channels with variable width and depth; computational and numerical simulations
Mostafa M. A. Khater
Chaos Solitons & Fractals (2023) Vol. 173, pp. 113652-113652
Closed Access | Times Cited: 54

Computational simulations of propagation of a tsunami wave across the ocean
Mostafa M. A. Khater
Chaos Solitons & Fractals (2023) Vol. 174, pp. 113806-113806
Closed Access | Times Cited: 53

In surface tension; gravity-capillary, magneto-acoustic, and shallow water waves’ propagation
Mostafa M. A. Khater
The European Physical Journal Plus (2023) Vol. 138, Iss. 4
Closed Access | Times Cited: 51

Soliton propagation under diffusive and nonlinear effects in physical systems; (1+1)–dimensional MNW integrable equation
Mostafa M. A. Khater
Physics Letters A (2023) Vol. 480, pp. 128945-128945
Closed Access | Times Cited: 44

Horizontal stratification of fluids and the behavior of long waves
Mostafa M. A. Khater
The European Physical Journal Plus (2023) Vol. 138, Iss. 8
Closed Access | Times Cited: 41

Similarity Reductions on a (2$$+$$1)-Dimensional Variable-Coefficient Modified Kadomtsev-Petviashvili System Describing Certain Electromagnetic Waves in a Thin Film
Xiao-Tian Gao, Bo Tian
International Journal of Theoretical Physics (2024) Vol. 63, Iss. 4
Closed Access | Times Cited: 31

Wave structures, modulation instability analysis and chaotic behaviors to Kudryashov’s equation with third-order dispersion
Yalin He, Yue Kai
Nonlinear Dynamics (2024) Vol. 112, Iss. 12, pp. 10355-10371
Closed Access | Times Cited: 27

Exploring the rich solution landscape of the generalized Kawahara equation: insights from analytical techniques
Mostafa M. A. Khater
The European Physical Journal Plus (2024) Vol. 139, Iss. 2
Closed Access | Times Cited: 22

New Solitary Wave Solutions and Dynamical Behaviors of the Nonlinear Fractional Zakharov System
KANG-LE WANG
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 3
Closed Access | Times Cited: 16

Soliton solutions of fractional extended nonlinear Schrödinger equation arising in plasma physics and nonlinear optical fiber
Jamshad Ahmad, Sonia Akram, Kanza Noor, et al.
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 39

Analyzing pulse behavior in optical fiber: Novel solitary wave solutions of the perturbed Chen–Lee–Liu equation
Mostafa M. A. Khater
Modern Physics Letters B (2023) Vol. 37, Iss. 34
Closed Access | Times Cited: 34

New Family of Solitary Wave Solutions to New Generalized Bogoyavlensky–Konopelchenko Equation in Fluid Mechanics
Sonia Akram, Jamshad Ahmad, Shafqat-Ur Rehman, et al.
International Journal of Applied and Computational Mathematics (2023) Vol. 9, Iss. 5
Closed Access | Times Cited: 34

Numerous Accurate and Stable Solitary Wave Solutions to the Generalized Modified Equal–Width Equation
Mostafa M. A. Khater
International Journal of Theoretical Physics (2023) Vol. 62, Iss. 7
Closed Access | Times Cited: 33

Novel soliton wave solutions of a special model of the nonlinear Schrödinger equations with mixed derivatives
Mostafa M. A. Khater, Suleman H. Alfalqi, Jameel F. Alzaidi, et al.
Results in Physics (2023) Vol. 47, pp. 106367-106367
Open Access | Times Cited: 32

Plenty of accurate novel solitary wave solutions of the fractional Chaffee–Infante equation
Mostafa M. A. Khater, Suleman H. Alfalqi, Jameel F. Alzaidi, et al.
Results in Physics (2023) Vol. 48, pp. 106400-106400
Open Access | Times Cited: 31

Computational and numerical simulations of the wave propagation in nonlinear media with dispersion processes
Chen Yue, M. Higazy, Omnia M. A. Khater, et al.
AIP Advances (2023) Vol. 13, Iss. 3
Open Access | Times Cited: 30

Exploring the dynamic nature of soliton solutions to the fractional coupled nonlinear Schrödinger model with their sensitivity analysis
Asghar Ali, Jamshad Ahmad, Sara Javed
Optical and Quantum Electronics (2023) Vol. 55, Iss. 9
Closed Access | Times Cited: 27

Modeling of plasma wave propagation and crystal lattice theory based on computational simulations
Chen Yue, Miao Peng, M. Higazy, et al.
AIP Advances (2023) Vol. 13, Iss. 4
Open Access | Times Cited: 24

NOVEL INVESTIGATION OF FRACTIONAL LONG- AND SHORT-WAVE INTERACTION SYSTEM
KANG-LE WANG
Fractals (2024) Vol. 32, Iss. 01
Closed Access | Times Cited: 9

Film lifting and drainage of third-grade fluid on a vertical belt with surface tension
H. Ashraf, Nehad Ali Shah, Misbah Shahzadi, et al.
Modern Physics Letters B (2024) Vol. 38, Iss. 35
Closed Access | Times Cited: 8

Page 1 - Next Page

Scroll to top